Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 349, Number 3
HTML articles powered by AMS MathViewer

The conjugacy problem for groups of alternating prime tame links is polynomial-time
Karin Johnsgard PDF
Trans. Amer. Math. Soc. 349 (1997), 857-901
A Characterization of Finitely Decidable Congruence Modular Varieties
Paweł M. Idziak PDF
Trans. Amer. Math. Soc. 349 (1997), 903-934
The homology representations of the $k$-equal partition lattice
Sheila Sundaram and Michelle Wachs PDF
Trans. Amer. Math. Soc. 349 (1997), 935-954
Existence and nonexistence of global positive solutions to nonlinear diffusion problems with nonlinear absorption through the boundary
Mingxin Wang and Yonghui Wu PDF
Trans. Amer. Math. Soc. 349 (1997), 955-971
Examples of asymptotic $\ell _1$ Banach spaces
S. A. Argyros and I. Deliyanni PDF
Trans. Amer. Math. Soc. 349 (1997), 973-995
Extremal properties of Rademacher functions with applications to the Khintchine and Rosenthal inequalities
T. Figiel, P. Hitczenko, W. B. Johnson, G. Schechtman and J. Zinn PDF
Trans. Amer. Math. Soc. 349 (1997), 997-1027
The Mizohata complex
Abdelhamid Meziani PDF
Trans. Amer. Math. Soc. 349 (1997), 1029-1062
Structure of Lorentzian tori with a killing vector field
Miguel Sánchez PDF
Trans. Amer. Math. Soc. 349 (1997), 1063-1080
Signed Quasi-Measures
D. J. Grubb PDF
Trans. Amer. Math. Soc. 349 (1997), 1081-1089
Hilbert-Kunz functions and Frobenius functors
Shou-Te Chang PDF
Trans. Amer. Math. Soc. 349 (1997), 1091-1119
A bound on the geometric genus of projective varieties verifying certain flag conditions
Vincenzo Di Gennaro PDF
Trans. Amer. Math. Soc. 349 (1997), 1121-1151
Strassen theorems for a class of iterated processes
Endre Csáki, Antónia Földes and Pál Révész PDF
Trans. Amer. Math. Soc. 349 (1997), 1153-1167
Mean-boundedness and Littlewood-Paley for separation-preserving operators
Earl Berkson and T. A. Gillespie PDF
Trans. Amer. Math. Soc. 349 (1997), 1169-1189
Anticanonical Rational Surfaces
Brian Harbourne PDF
Trans. Amer. Math. Soc. 349 (1997), 1191-1208
The image of the $BP$ Thom map for Eilenberg-MacLane spaces
Hirotaka Tamanoi PDF
Trans. Amer. Math. Soc. 349 (1997), 1209-1237
Estimation of spectral gap for elliptic operators
Mu-Fa Chen and Feng-Yu Wang PDF
Trans. Amer. Math. Soc. 349 (1997), 1239-1267
Rings with FZP
P. R. Fuchs, C. J. Maxson and G. F. Pilz PDF
Trans. Amer. Math. Soc. 349 (1997), 1271-1284